Well I "had" ADHD so my parents put me on Adderall when I was 16. Im 17 now and I'm taking at least 100-120 mg of Adderall every other day. I use it to cope with depression and about 7 or 8 months ago I took a lot to try and kill myself but obviously it didn't work. I don't know why they're still letting me take it though. I was just wondering how to get rid of this addiction. Should I just quit cold turkey or what?
hello and welcome. are you taking more than prescribed by your doctor?
that is a very high dose that you are on. no you can not stop cold turkey. it needs to be tapered.
does your parents know you attempted suicide?
hun that is never the answer. do you attend counseling?
you are a precious soul and have your whole life ahead of you.
do you have a pastor you can speak with?
what kind of activitys are you involved with?
are you are senior in high school? tell us some more about yourself.
Hi there and welcome . . . I'm so glad you found this site and have reached out for help. Are your parents and/or your doctor aware that you attempted suicide? Is there anyone that you can talk to about this? You are so young with lots of time to heal and have a full and happy life ahead. There are many ways to help with depression instead of the Adderall. That seems like a pretty high dose - please don't just quit cold turkey. If you can talk to your doctor or a counselor, maybe they can help you with a plan to get off it and then address the depression issues. YOU are worth it and CAN be happy and healthy. Many of us here have been through similar situations and with help and support have been able to turn things around. Please keep posting . . . we are here and want to help you :)
I agree with the above posting..You need to get this out to the family and doctor..It sound like it is way to much..I did use the adderall not because of the Attention Disorder, but to get a Buzz..I snorted it with my methadone..I can surely say you must talk to DR and be honest..You do not want to just stop it...It can cause some emotional and physical issues and it is not fun..so be that said..I wish you the best..Please seek some help with this issue..
I too used to be prescribed adderall while going to college. Slowly got addicted to it. It was horrible!!! It took me prob 3 yrs to finnaly give it up!! It made me absolutely a Nut case!!! That Is an extremely high dose u are on. You are so young and have your whole life ahead of u!!
Please tell your dr and parents and they can help I get off that junk!!
My prescription is 80 mg a day. I just skip a regular day of taking it then i take two the next day. At first i took it to make them proud or something (can't even remember) because I think I was making bad grades, but i started taking more cuz it made me feel better... idk about anymore. I wanna stop but I can't.
Hun do you have someone you can talk to a trusted adult. If you continue to take the pills nothing good will come out of if. Addiction only gets worse. Do you have a pastor you can talk to?
It will only make you feel better for a short time then you will be enslaved. Please talk to a counselor, pastor, trusted adult about your feelings.
We are here keep talking to us. We are here to support you and encourage you, sending prayers and hugs,
I Ditto with Smiling bright..That kicked me hard..On top of the other two...I always say the people on here have "Sharing & Caring Souls" and you learn so much from these Smart people from all over the World..So you just keep coming back...OK
do you want to tell us some more about you.
do you go to college? do you have a job?
when did you start to experience depression? have you been to any counseling?
keep talking to us, we are good listeners.
sending prayers and hope,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.